# SDR AWXA200401108

- Difficulty date: September 25, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,901 hours, 7,192 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, AFT CARGO COMPARTMENT FLOOR PANEL 151GF WAS FOUND DELAMINATED AT FS 53.  MAINTENANCE REMOVED FLOOR PANEL 151GF; CUTOUT DELAMINATED AREA; PERFORMED EDGE FILLING PROCEDURE (DOUBLER) IAW A320 SRM 53-02-00, FIG 209.
